# SDR ZZDA5721397

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND LEFT WING OUTBOARD TE FLAP, MID-FLAP UPPER EXTERNAL SKIN CORRODED WS 300 TO WS 320. REMOVED CORROSION FROM  MID-FLAP PER 737 SRM 51-10-6 FIG 20.  MATERIAL LOSS WAS .010 INCH OUT OF LIMITS PER 737 SRM 57-50-1 BONDED FILLER REPAIRS .50 INCH BY 2 INCHES AND .50 INCH BY 2.25 INCHES FROM 2024 T3 .016 INCH ON TOP OF FIBERGLASS COMPOSITE PER SRM 51-40-6 FIG 20 PAGE 42.  TREATED AND PRIMED AREA PER 737 SRM 51-10-2 AND MM 51-20-11.  (X)
